A NOTE ON INVARIANT SUBSPACES FOR OPERATOR ALGEBRAS

DOI QR코드

DOI QR Code

Lambert, Alan

  • 발행 : 2003.11.01

초록

Various operator relationships are shown to be equivalent to the existence of an invariant subspace for an algebra of operators.

키워드

transitive algebras;invariant subspaces

참고문헌

  1. Canadian J. Math. Bull. v.34 pp.635-647 Some recent results on invariant subspaces P.Rosenthal
  2. Pacific J. Math. v.30 no.3 pp.717-726 Strictly cyclic operator algebras A.Lambert
  3. A Course in Functional Analysis(second ed.) J.Conway
  4. Duke Math. J. v.34 pp.635-647 A density theorem for operator algebras W.B.Arveson https://doi.org/10.1215/S0012-7094-67-03467-9
  5. Funkcional Anal. i prilozen v.7 pp.55-56 Invariant subspaces of families of operators commuting with a completely continuous operator V.Lomonosov
  6. Invariant subspaces H.Radjavi;P.Rosenthal